Pacific Journal of Mathematics

A density theorem on the number of conjugacy classes in finite groups.

Edward A. Bertram

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 329-333.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910969

Mathematical Reviews number (MathSciNet)
MR0382199

Zentralblatt MATH identifier
0325.20022

Subjects
Primary: 10H25
Secondary: 20D99: None of the above, but in this section

Citation

Bertram, Edward A. A density theorem on the number of conjugacy classes in finite groups. Pacific J. Math. 55 (1974), no. 2, 329--333. https://projecteuclid.org/euclid.pjm/1102910969


Export citation

References

  • [1] R. Brauer, Representationsof FiniteGroups, in Lectures on ModernMathematics, ed. T. L. Saaty, Vol. 1, Wiley, New York, 1963.
  • [2] P. Erds, On the normal number of prime factorsof p --1 and some related problems concerningEuler's,-function,Quart. J. Math., Oxford Series, 6 (1935), 205-213.
  • [3] P. Erds and P. Turan, On some problems of a statisticalgroup theory IV, Acta Math. Acad. Sci. Hung., 19 (1968), 413-435.
  • [4] G. H. Hardy and E. M. Wright, An Introductionto the Theory of Numbers, Oxford University Press, 4th edition, 1960.
  • [5] E. Landau, KlassenzaklbindrerquadratischerFormenvon negativerDis- criminante,Math. Annalen, 56 (1903), 674-678.
  • [6] G. A. Miller, Groups possessing a small number of sets of conjugate operators, Trans. Amer. Math. Soc, 2O (1919), 260-270.
  • [7] G. A. Miller, Groups involvinga small number of sets of conjugate operators, Proc. Nat. Acad. Sci., 30 (1944), 359-362.
  • [8] M. Newman, A bound for the number of conjugacy classes in a group, J. London Math. Soc, 43 (1968), 108-110.
  • [9] J. Poland, Two problems on finite groups with h conjugacyclasses, J. Austral. Math. Soc, 8 (1968), 49-55.
  • [10] S. Selberg, A theorem in analytic number theory, Norske Vid. Selsk. Forh., 23 (1951), 1-2.